# SDR CALA2022053001373

- Difficulty date: May 27, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5311310020290
- Condition: Cracked
- Location: Fr1 Aft Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER POST LH CONTINUITY FTG FOUND CRACKED ON UPPER CORNER SEQ: 1543, LTPR NR# 5001143616-0050. REMOVED AND REPLACED BULKHEAD STIFFENER AT FR1 AFT SIDE PER SRM 51-72-11-911-001 RII REQS ARE CW U247351
